| Model Number |
UP210 |
| Medical Device Problem Code |
Pumping Stopped (1503)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/12/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
Event or Problem Description
The event occurred in (b)(6).It was reported that the stopcock on the sheath leaked during use and the pump stopped working during surgery.There was a prolongation of 1 hour and they had to convert to a mini-laparotomy (open surgery) to remove the prostate.
Additional Manufacturer Narrative
Additional information is provided in section d9 to reflect that the product was returned for evaluation.The item in question was returned to the manufacturer.The investigation is not completed yet.The investigation results are pending.The event is filed under internal karl storz complaint id: (b)(4).
Additional Manufacturer Narrative
The stopcock on the sheath leaked during use and the pump stopped working during surgery.During product inspection of the returned products (one-pedal-footswitch and endomat select) no issue could be reproduced during testing.It is also concluded that the unreturned tubing set is not the cause of the reported error.However, the event log of the endomat select shows issues with the pressure (pressure deviations and high pressure) and afterwards issues with the pressure sensor offset calibration on the date of the incident.The affected endomat select was manufactured on 20.02.2019.It was in repair once in 2019 due to defective light guides.This has no influence on the reported problem.Due to the event log entries found, the most probable root cause is an issue with a defective pressure sensor membrane.This would lead to the logged events of very high pressure differences.It could also be possible that water entered the device and shorted some connections on the pressure sensor board, which then could have lead to the issues with the pressure offset adjustment.This is not visible.Based on the given facts we set the root cause to wearing.The event is filed under internal karl storz complaint id: (b)(4).File attachments: no files.